Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 124, Number 8

All articles in this issue are freely accessible.

On Ramanujan congruences for modular forms of integral and half-integral weights
B. Datskovsky and P. Guerzhoy.
Proc. Amer. Math. Soc. 124 (1996), 2283-2291
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1327004
On the syzygies of flag manifolds
Laurent Manivel.
Proc. Amer. Math. Soc. 124 (1996), 2293-2299
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1372039
Endomorphism rings of completely pure-injective modules
José L. Gómez Pardo and Pedro A. Guil Asensio.
Proc. Amer. Math. Soc. 124 (1996), 2301-2309
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1307555
A note on $𝜁”(s)$ and $𝜁”’(s)$
C. Yalçin Yildirim.
Proc. Amer. Math. Soc. 124 (1996), 2311-2314
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1371146
Non–trivial harmonic spinors on generic algebraic surfaces
D. Kotschick.
Proc. Amer. Math. Soc. 124 (1996), 2315-2318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1372036
Cartan invariants of group algebras of finite groups
Shigeo Koshitani.
Proc. Amer. Math. Soc. 124 (1996), 2319-2323
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1328356
When is a $p$-adic power series an endomorphism of a formal group?
Hua-Chieh Li.
Proc. Amer. Math. Soc. 124 (1996), 2325-2329
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1322933
On compact connected sets in Banach spaces
F. S. de Blasi and J. Myjak.
Proc. Amer. Math. Soc. 124 (1996), 2331-2336
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1363408
On the uniqueness problem of harmonic quasiconformal mappings
Wei Hanbai.
Proc. Amer. Math. Soc. 124 (1996), 2337-2341
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1307523
Fatou theorems for parabolic equations
Caroline Sweezy.
Proc. Amer. Math. Soc. 124 (1996), 2343-2355
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1363188
Nonresonance problems for differential inclusions in separable Banach spaces
Zouhua Ding and Athanassios G. Kartsatos.
Proc. Amer. Math. Soc. 124 (1996), 2357-2365
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1340383
Generalized contraction mapping principle and differential equations in probabilistic metric spaces
S. S. Chang, B. S. Lee, Y. J. Cho, Y. Q. Chen, S. M. Kang and J. S. Jung.
Proc. Amer. Math. Soc. 124 (1996), 2367-2376
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1322915
A topological characterization of linearity for quasi-traces
L. J. Bunce and J. D. Maitland Wright.
Proc. Amer. Math. Soc. 124 (1996), 2377-2381
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1322914
Integral equations, implicit functions, and fixed points
T. A. Burton.
Proc. Amer. Math. Soc. 124 (1996), 2383-2390
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1346965
Integral inclusions of upper semi-continuous or lower semi-continuous type
Donal O'Regan.
Proc. Amer. Math. Soc. 124 (1996), 2391-2399
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1342037
On the zero sets of certain entire functions
Alexandre Eremenko and L. A. Rubel.
Proc. Amer. Math. Soc. 124 (1996), 2401-2404
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1322920
Support cones and convexity of sets in $\mathbb{R}^{n}$
Robert Huotari and Junning Shi.
Proc. Amer. Math. Soc. 124 (1996), 2405-2414
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1327019
Affine mappings of invertible operators
Lawrence A. Harris and Richard V. Kadison.
Proc. Amer. Math. Soc. 124 (1996), 2415-2422
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1340389
Asymptotic behaviour of ground states
Josephus Hulshof and Robertus C. A. M. van der Vorst.
Proc. Amer. Math. Soc. 124 (1996), 2423-2431
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1363170
Stability and dichotomy of positive semigroups on $L_{p}$
Stephen Montgomery-Smith.
Proc. Amer. Math. Soc. 124 (1996), 2433-2437
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1327030
The zeros of the first two derivatives of a meromorphic function
J. K. Langley.
Proc. Amer. Math. Soc. 124 (1996), 2439-2441
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1327022
Some converses of the strong separation theorem
Hwa-Long Gau and Ngai-Ching Wong.
Proc. Amer. Math. Soc. 124 (1996), 2443-2449
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1327015
Spectrally determined growth is generic
Michael Renardy.
Proc. Amer. Math. Soc. 124 (1996), 2451-2453
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1328372
On the distributions of boundary values of Cauchy integrals
Alexei G. Poltoratski.
Proc. Amer. Math. Soc. 124 (1996), 2455-2463
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1327037
On relative Hausdorff measures of noncompactness and relative Chebyshev radii in Banach spaces
Andrzej Wisnicki and Jacek Wosko.
Proc. Amer. Math. Soc. 124 (1996), 2465-2474
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1327052
Completely positive projections on a Hilbert space
Yasuhide Miura.
Proc. Amer. Math. Soc. 124 (1996), 2475-2478
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1327028
Lipscomb’s universal space is the attractor of an infinite iterated function system
J. C. Perry.
Proc. Amer. Math. Soc. 124 (1996), 2479-2489
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1346984
Compact flat manifolds with holonomy group $\mathbf{Z}_{2} ⊕\mathbf{Z}_{2}$
J. P. Rossetti and P. A. Tirao.
Proc. Amer. Math. Soc. 124 (1996), 2491-2499
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1353397
The indices, the nullities and the stability of totally geodesic submanifolds in the complex quadratic hypersurfaces: $Q_{m}=SO(m+2)/SO(m)×SO(2)$
Zhao Qiang.
Proc. Amer. Math. Soc. 124 (1996), 2501-2512
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1322937
Extremal problems in Minkowski space related to minimal networks
K. J. Swanepoel.
Proc. Amer. Math. Soc. 124 (1996), 2513-2518
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1327047
On the prime model property
Ludomir Newelski.
Proc. Amer. Math. Soc. 124 (1996), 2519-2525
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1322936
Bases for vector spaces over the two-element field and the axiom of choice
Kyriakos Keremedis.
Proc. Amer. Math. Soc. 124 (1996), 2527-2531
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1322930
Nicely generated and chaotic ideals
Jörg Brendle.
Proc. Amer. Math. Soc. 124 (1996), 2533-2538
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1322913
On a transformation and re-transformation technique for constructing an affine equivariant multivariate median
Biman Chakraborty and Probal Chaudhuri.
Proc. Amer. Math. Soc. 124 (1996), 2539-2547
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1363452
A submartingale inequality
Changsun Choi.
Proc. Amer. Math. Soc. 124 (1996), 2549-2553
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1353381
A small Dowker space in ZFC
Zoltan T. Balogh.
Proc. Amer. Math. Soc. 124 (1996), 2555-2560
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1353374
On tertiary exotic characteristic classes
Neeta Singh.
Proc. Amer. Math. Soc. 124 (1996), 2561-2569
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1317051
Each locally one-to-one map from a continuum onto a tree-like continuum is a homeomorphism
Jo W. Heath.
Proc. Amer. Math. Soc. 124 (1996), 2571-2573
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1371127
Baire spaces and hyperspace topologies
László Zsilinszky.
Proc. Amer. Math. Soc. 124 (1996), 2575-2584
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1343733
Inequalities for the Novikov-Shubin invariants
Varghese Mathai.
Proc. Amer. Math. Soc. 124 (1996), 2585-2588
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1328361
A non-homogeneous zero-dimensional $X$ such that $X ×X$ is a group
Fons van Engelen.
Proc. Amer. Math. Soc. 124 (1996), 2589-2598
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1346990
Sequential group topology on rationals with intermediate sequential order
Alexander Shibakov.
Proc. Amer. Math. Soc. 124 (1996), 2599-2607
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1353400
Crumpled laminations and manifolds of nonfinite type
R. J. Daverman and F. C. Tinsley.
Proc. Amer. Math. Soc. 124 (1996), 2609-2610
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1371119
Erratum to “Hardy-Bohr positivity”
J. DeFranza and K. Zeller.
Proc. Amer. Math. Soc. 124 (1996), 2611-2611
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1385912
American Mathematical Society